# SDR 2019FA0000155

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: General aviation
- Aircraft: N528CP
- Make and model: Cessna 182T
- Aircraft serial: 18283032
- Aircraft time: 191 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: S19061
- Condition: Failed
- Location: Te Flap
- Part time: 191 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS SELECTED AND MOVED FULL DOWN FOR PREFLIGHT INSPECTION AND THEN WOULD NOT RETRACT.  FOUND FLAP UP SELECTOR MICROSWITCH (S1007) BROKEN INTERNALLY.
